# SDR DALA2019080754638

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT SIDE PANEL BETWEEN BS 1410 - 1530 IN THE AFT CARGO COMPARTMENT.   THE PANEL WAS REPLACED IAW SRM.
